I have severely burnt my hand, and have lost most of the skin off the top of my hand and fingers... I take tramadol regularly and am taking paracetamol as well atm, is it OK to take diazepam at the same time? Does anyone know from experience? I also take antidepressants and antipsychotic meds.
I am so sorry to hear of your accident. I do hope you have been to the doctor so to be certain to prevent infection. Taking the diazepam with the tramadol and paracetamol is ok as long as you take as directed. The only warning is the effect it can have on your heart rate or breathing, but this is unlikely at prescribed dosage and more of a worry with the elderly or debilitated.
Please have the hand looked at and professionally cleaned, treated and bandaged so to prevent any complications.
Laurie gave you the answer you need but just wanted to wish you well and like Laurie said make sure and get your hand seen to medically!!
I wish you well and hope it heals soon,i know how sore burns can be so please take good care of it!!
Mind yourself hun
Hey Delila. Just as Puckiemull and Laurie already said, hope you get to feeling better friend. That must have hurt. Burns are nasty. Bye bye then, take care and try not to over do too much, that hand needs to heal. pledge
I cannot answer your Q, but a quick call to your physician would be in order!
I am so very sorry to learn that you burned your hand! Sounds horrifying my friend across the big pond.
Are you in terrible pain? Just know, you are in my thoughts!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 day 1 hour ago • 11 answers
Updated 20 May 2017 • 11 answers
Updated 31 Oct 2017 • 12 answers
Updated 19 Oct 2015 • 5 answers
Updated 23 Feb 2013 • 4 answers